# SDR AALA2020013189022

- Difficulty date: January 26, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N576UW
- Make and model: Airbus A321-231
- Aircraft serial: 6027
- Aircraft time: 20,754 hours, 7,973 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Hinge Fitting
- Part number: D5598141300400
- Condition: Worn
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE,  LEFT ELEVATOR NR 4 HINGE HAS EXCESSIVE PLAY AND WEAR ON THE LEFT HORIZONTAL STABILIZER.  REPLACED THE HINGE FITTING IAW AMM 55-16-42.
